# SDR MALA050253

- Difficulty date: March 3, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- Aircraft time: 36,316 hours, 40,683 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM INOP ON BOTH YOKES.  AIR TURNBACK.  REMOVED AND REPLACED MAIN PITCH TRIM ACTUATOR IAW SAAB MM-27-10-32.  PITCH TRIM OPERATES NORMAL.
